# SDR SWAA2022013160462

- Difficulty date: January 10, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; STATION 120.30.; 3RD VERTICAL STIFFENER IS CRACKED. ; / CUT AND REMOVED THE DAMAGE FROM THE 3RD VERTICAL STIFFENER OF THE L/H HORIZONTAL STABILIZER RIB STA 120.30 IAW SRM 55-10-09-2R-4 ; REPAIR 4; [03] VERIFIED CORRECTIVE ACTION 1; 2.  VERIFIED APPLICABILITY AND DAMAGE REMOVAL FABRICATED -2 ANGLE FROM BAC1490-2793 # 7075T62 EXTRUSION LOT# 1474027-1 ; AND FABRICATED (2EA) -4 SHIMS FROM 7075T6#0.020' LOT# 1472548-1 ; LOCATED ; DRILLED AND APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4 ; OK TO PRIME; [07] VERIFIED CORRECTIVE ACTION 6; [08] PERFORMED A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA (INCLUDING UNDERLYING STRUCTURE ) FOR CORROSION ; EXISTING REPAIRS OR ANY OTHER DEFECTS ; IAW SRM 55-10-09-2R-4 REPAIR 4; [09] VERIFIED CORRECTIVE ACTION 8. NO CORROSION; EXISTING REPAIRS; OR DEFECTS NOTED; [10] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO ALL REWORKED AREAS AND ALL REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4 ; OK TO INSTALL; [11] VERIFIED CORRECTIVE ACTION ENTRY 10.   OK TO INSTALL REPAIR PARTS; [12] INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4.M - Q.; [13] VERIFIED CORRECTIVE ACTION ENTRY 12.; [14] REPAIRED CRACK DAMAGE LEFT HAND HORIZONTAL STABILIZER INSPAR RIB STA120.30; 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4.
